DBLP BibTeX Record 'journals/dmgt/HageH07'

@article{DBLP:journals/dmgt/HageH07,
  author    = {Jurriaan Hage and
               Tero Harju},
  title     = {Towards a characterization of bipartite switching classes
               by means of forbidden subgraphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {27},
  number    = {3},
  year      = {2007},
  pages     = {471-483},
  ee        = {http://dx.doi.org/10.7151/dmgt.1374},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}